Alert archive / California / Wind Advisories in 2013
Wind Advisory 46, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at May 17, 2013, 6:44 AM PDT for Riverside County, San Diego County, California. It took effect at May 17, 2013, 1:07 PM PDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- May 17, 2013, 6:44 AM PDT (13:44 UTC)
- In effect from
- May 17, 2013, 1:07 PM PDT
- Expired
- May 18, 2013, 5:00 AM PDT
- In force
- 16 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Diego County, CA
The radar
The San Diego radar (KNKX), 80 km from the middle of the area, began a volume at 13:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 1.7 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 575 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
743 WWUS76 KSGX 171344 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 644 AM PDT FRI MAY 17 2013 ...STRONG WINDS IN THE MOUNTAINS AND DESERTS THIS AFTERNOON THROUGH EARLY SATURDAY... .A TROUGH OF LOW PRESSURE MOVING THROUGH NEVADA WILL BRING STRONG ONSHORE PRESSURE GRADIENTS...LIKELY RESULTING IN GUSTS OF 45 TO 55 MPH ALONG MOUNTAIN RIDGE-TOPS AND DESERT MOUNTAIN SLOPES...AND EXTENDING INTO THE LOWER DESERTS...THIS AFTERNOON THROUGH EARLY SATURDAY. WINDS SHOULD DIMINISH LATE SATURDAY MORNING. CAZ056-058-061-062-172100- /O.NEW.KSGX.WI.Y.0046.130517T2100Z-130518T1500Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 644 AM PDT FRI MAY 17 2013 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM PDT SATURDAY. * WINDS...WEST 20 TO 30 MPH WITH GUSTS TO 45 MPH AND LOCAL GUSTS TO 55 MPH. * TIMING...MID-AFTERNOON TODAY THROUGH MID-MORNING SATURDAY. * LOCATION...MOUNTAIN RIDGE-TOPS...ALONG THE DESERT MOUNTAIN SLOPES...AND INTO THE ADJACENT DESERT AREAS. THROUGH AND BELOW THE BANNING PASS AND ALONG AND NORTH OF INTERSTATE 10 IN THE COACHELLA VALLEY. ALONG INTERSTATE 8 IN THE SAN DIEGO COUNTY MOUNTAINS AND DESERTS. * VISIBILITY...LOCALLY REDUCED IN THE DESERTS DUE TO BLOWING DUST AND BLOWING SAND. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HARRISON
4 follow-up statements
778 WWUS76 KSGX 172007 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 107 PM PDT FRI MAY 17 2013 ...STRONG WINDS IN THE MOUNTAINS AND DESERTS THROUGH EARLY SATURDAY MORNING... .A TROUGH OF LOW PRESSURE MOVING THROUGH NEVADA WILL BRING STRONG ONSHORE PRESSURE GRADIENTS...LIKELY RESULTING IN GUSTS OF 45 TO 55 MPH ALONG MOUNTAIN RIDGE-TOPS AND DESERT MOUNTAIN SLOPES...AND EXTENDING INTO THE LOWER DESERTS...THROUGH EARLY SATURDAY MORNING. WINDS SHOULD DIMINISH BY MID-MORNING SATURDAY. CAZ056-058-061-062-180500- /O.EXT.KSGX.WI.Y.0046.130517T2007Z-130518T1200Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 107 PM PDT FRI MAY 17 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SATURDAY... * WINDS...WEST 20 TO 30 MPH WITH GUSTS TO 45 MPH AND LOCAL GUSTS TO 55 MPH. * TIMING...THROUGH EARLY SATURDAY MORNING. * LOCATION...MOUNTAIN RIDGE-TOPS...ALONG THE DESERT MOUNTAIN SLOPES...AND INTO THE ADJACENT DESERT AREAS. THROUGH AND BELOW THE BANNING PASS AND ALONG AND NORTH OF INTERSTATE 10 IN THE COACHELLA VALLEY. ALONG INTERSTATE 8 IN THE SAN DIEGO COUNTY MOUNTAINS AND DESERTS. * VISIBILITY...LOCALLY REDUCED IN THE DESERTS DUE TO BLOWING DUST AND BLOWING SAND. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HARRISON
166 WWUS76 KSGX 180421 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 921 PM PDT FRI MAY 17 2013 ...STRONG WINDS IN THE MOUNTAINS AND DESERTS TONIGHT... .A TROUGH OF LOW PRESSURE MOVING THROUGH NEVADA WILL BRING STRONG WINDS OF 20 TO 30 MPH WITH GUSTS OF 45 TO 55 MPH ALONG MOUNTAIN RIDGE-TOPS...DOWN THE DESERT MOUNTAIN SLOPES AND INTO THE LOWER DESERTS. WINDS WILL DIMINISH EARLY SATURDAY MORNING. CAZ056-058-061-062-181200- /O.CON.KSGX.WI.Y.0046.000000T0000Z-130518T1200Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 921 PM PDT FRI MAY 17 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... * WINDS...WEST 20 TO 30 MPH WITH GUSTS TO 45 MPH AND LOCAL GUSTS TO 55 MPH. STRONGEST WINDS THROUGH THE GORGONIO PASS WHICH WILL AFFECT MOTORISTS ON INTERSTATE 10. * LOCATION...MOUNTAIN RIDGE-TOPS...ALONG THE DESERT MOUNTAIN SLOPES...AND INTO THE ADJACENT DESERT AREAS. THROUGH AND BELOW THE SAN GORGONIO PASS AND ALONG INTERSTATE 10 IN THE COACHELLA VALLEY. STRONG WINDS WILL ALSO IMPACT SECTIONS OF INTERSTATE 8 IN THE SAN DIEGO COUNTY MOUNTAINS AND DESERTS. * VISIBILITY...LOCALLY REDUCED IN THE DESERTS FROM BLOWING DUST AND SAND. * REPORTS...WIND GUSTS THROUGH THIS EVENING. DESERT HOT SPRINGS...46 MPH AT 8 PM. BOULEVARD............39 MPH AT 5 PM. PALM SPRINGS.........35 MPH AT 4 PM. BORREGO SPRINGS......30 MPH AT 4 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MOEDE
801 WWUS76 KSGX 181046 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 346 AM PDT SAT MAY 18 2013 ...STRONG GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS DECREASING EARLY THIS MORNING... .STRONG GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS WILL SLOWLY DECREASE THROUGH EARLY THIS MORNING. CAZ056-058-061-062-181200- /O.CON.KSGX.WI.Y.0046.000000T0000Z-130518T1200Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 346 AM PDT SAT MAY 18 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING. * CHANGES SINCE PREVIOUS ISSUANCE...THE AREA COVERED BY THE ADVISORY WAS TRIMMED BACK TO THE AREAS OF STRONGEST REMAINING WINDS...MAINLY NEAR THE SAN DIEGO MOUNTAIN RIDGE TOPS AND IN THE NORTHERN COACHELLA VALLEY. * LOCATION...MOUNTAIN RIDGE-TOPS...ALONG THE DESERT MOUNTAIN SLOPES...AND INTO THE ADJACENT DESERT AREAS. THROUGH AND BELOW THE SAN GORGONIO PASS AND ALONG INTERSTATE 10 IN THE COACHELLA VALLEY. STRONG WINDS WILL ALSO IMPACT SECTIONS OF INTERSTATE 8 IN THE SAN DIEGO COUNTY MOUNTAINS AND DESERTS. * VISIBILITY...LOCALLY REDUCED IN THE DESERTS FROM BLOWING DUST AND SAND. * REPORTS...STRONGEST WIND GUSTS SINCE FRIDAY AFTERNOON IN THE COACHELLA VALLEY OF 52 MPH AT WHITEWATER AT 3 PM FRIDAY AND 2 AM TODAY...AND 60 MPH AT SKY VALLEY AT 4 PM FRIDAY WITH STRONGEST GUSTS IN THE SAN DIEGO COUNTY MOUNTAINS OF 58 MPH AT MONUMENT PEAK NEAR MOUNTAIN LAGUNA AT 6 PM FRIDAY AND 48 MPH AT VOLCAN MOUNTAIN AT 5 PM FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CURRENT WIND GUST REPORTS ON THE WEB: HTTP://WWW.WRH.NOAA.GOV/SGX/GMAP/INDEX.PHP 17
683 WWUS76 KSGX 181222 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 522 AM PDT SAT MAY 18 2013 ...GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS WILL SUBSIDE THIS MORNING... CAZ056-058-061-062-181330- /O.EXP.KSGX.WI.Y.0046.000000T0000Z-130518T1200Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 522 AM PDT SAT MAY 18 2013 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. * CHANGE SINCE LAST ISSUANCE...THE ADVISORY HAS EXPIRED. * WINDS...GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS WITH ISOLATED GUSTS TO AROUND 45 MPH EARLY THIS MORNING IN THE NORTHERN COACHELLA VALLEY AND NEAR THE RIDGE TOPS OF THE SAN DIEGO COUNTY MOUNTAINS. THESE WINDS WILL GRADUALLY SUBSIDE THROUGH THIS MORNING. * REPORTS...STRONGEST WIND GUSTS SINCE FRIDAY AFTERNOON IN THE COACHELLA VALLEY OF 52 MPH AT WHITEWATER AT 3 PM FRIDAY AND 2 AM TODAY...AND 60 MPH AT SKY VALLEY AT 4 PM FRIDAY WITH STRONGEST GUSTS IN THE SAN DIEGO COUNTY MOUNTAINS OF 58 MPH AT MONUMENT PEAK NEAR MOUNTAIN LAGUNA AT 6 PM FRIDAY AND 48 MPH AT VOLCAN MOUNTAIN AT 5 PM FRIDAY. $$ CURRENT WIND GUST REPORTS ON THE WEB: HTTP://WWW.WRH.NOAA.GOV/SGX/GMAP/INDEX.PHP 17
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at May 17, 3:24 AM PDT, 3 hours 20 minutes earlier.
Area forecast discussion, May 17, 3:24 AM PDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 324 AM PDT FRI MAY 17 2013 .SYNOPSIS... A TROUGH OF LOW PRESSURE ALOFT WILL MOVE ACROSS THE REGION TODAY. A DEEPER MARINE LAYER MAY LEAK SOME PATCHY DRIZZLE AT TIMES...AND A FEW SHOWERS ARE POSSIBLE IN THE MOUNTAINS THROUGH THIS EVENING WITH THE PASSAGE OF THE TROUGH. OTHERWISE...DRY AND COOLER WITH GUSTY WESTERLY WINDS IN THE MOUNTAINS AND DESERTS. BUILDING HIGH PRESSURE SATURDAY NIGHT AND SUNDAY WILL BRING DRYING AND WARMING... ALONG WITH A SHALLOWER MARINE LAYER THROUGH EARLY NEXT WEEK. COOLER AGAIN FOR THE LATTER HALF OF NEXT WEEK AS THE MARINE LAYER DEEPENS AND ONSHORE FLOW INCREASES. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... STRONG ONSHORE PRESSURE GRADIENTS OVERNIGHT CONTINUED GUSTY WESTERLY WINDS THROUGH THE MOUNTAINS AND INTO THE DESERTS. LOCAL GUSTS IN THE 35 TO 40 MPH RANGE SHOULD GRADUALLY SUBSIDE THROUGH THE MORNING. SATELLITE IMAGERY SHOWS A BAND OF HIGH CLOUDS SWEEPING THROUGH THE REGION FROM THE NW...PARTIALLY OBSCURING THE LOWER MARINE CLOUDS SURGING INLAND. A COASTAL EDDY WAS PRODUCING SE WINDS ALONG THE COAST AT 3 AM PDT. NO PCPN HAS BEEN DETECTED OR REPORTED...EXCEPT FOR THE HIGHEST ELEVATIONS OF RIVERSIDE COUNTY WHERE TORO PEAK REPORTED .01 INCH. A BROAD LOW PRESSURE TOUGH ALOFT WILL SWING THROUGH CA TODAY... SWEEPING THE HIGHER CLOUDS OFF TO THE EAST. THE MARINE LAYER CLOUDS MAY GET DEEP AND THICK ENOUGH TO LEAK SOME DRIZZLE WEST OF THE MOUNTAINS...AND A FEW SCATTERED...LIGHT RAINSHOWERS COULD DEVELOP EAST INTO THE MOUNTAINS THROUGH THIS EVENING...BUT CONFIDENCE IS LOW AND LITTLE ACCUMULATION IS EXPECTED. THE TROUGH WILL SLIDE EAST FRI NIGHT/SAT. SETTING US UP IN A NW FLOW ALOFT BETWEEN A STRONG UPPER- LEVEL RIDGE PARKED OVER THE EASTPAC...AND A BROAD LOW PRESSURE TROUGH LINGERING OVER THE GREAT BASIN. IT WILL BE WARMER EACH DAY SAT THROUGH MON AS HEIGHTS/THICKNESS RISE OVER SOCAL. THE WARMING TREND WILL GET SNUFFED OUT MIDWEEK AS ONSHORE FLOW STRENGTHENS. THE RIDGE OFF THE COAST WILL WEAKEN...AS A CUT-OFF LOW DEVELOPS OVER THE PACNW LATE TUE. THE BROAD CIRCULATION AROUND THIS COLD LOW WILL KEEP CYCLONIC FLOW ALOFT OVER ALL OF CA AND ONSHORE FLOW AT THE SURFACE FOR THE REMAINDER OF NEXT WEEK. BY THU OR FRI THE MARINE LAYER MAY BE DEEP ENOUGH FOR SOME LIGHT PCPN. TEMPS WILL BE ABOVE NORMAL FOR THE FIRST HALF OF THE WEEK...MAINLY INLAND...THEN BELOW NORMAL FOR THE SECOND HALF. COASTAL AREAS WILL BE CLOSE TO MID MAY NORMALS. WEATHER CONCERNS WILL BE FOR GUSTY WESTERLY WINDS IN THE MOUNTAINS AND DESERTS LATER THIS AFTERNOON AND EVENING...AND FOR SOME POSSIBLE LIGHT PCPN ALONG AND WEST OF THE MOUNTAINS. LATEST MODEL GUIDANCE KEEPS THE SFC LOW OVER THE DESERTS WEAKER TODAY THAN YESTERDAY...AND CONSEQUENTLY...FORECAST SPEEDS ARE LOWER AND BELOW ADVISORY CRITERIA. STILL COULD SEE A FEW GUSTS IN THE WINDER SPOTS THROUGH AND BELOW THE BANNING PASS TO AROUND 45 MPH BY EVENING. IN TERMS OF PCPN...MODELS HAVE BEEN VERY STINGY GENERATING ANY ACCUMULATIONS... AND RISING CLOUD BASES ARE NOT SUPPORTIVE...SO WILL MENTION PATCHY DRIZZLE THIS MORNING AND AGAIN SAT AM WITH A MODERATE EDDY CIRCULATION NEAR SHORE. A SLIGHT CHANCE OF SHOWERS IS CONTINUED FOR...MAINLY THE COASTAL SLOPES LATE TODAY AND OVERNIGHT WITH THE 00Z NAM4 GENERATING SOME PATCHY LIGHT ACCUMULATIONS. && .AVIATION... 170900Z...LOW CLOUDS FILLED THE COASTAL BASIN WITH CIGS 2000-2500 FEET ASL EARLY THIS MORNING. TOPS WILL GROW FROM 3000 FEET TO AROUND 4500 FEET AND PATCHY DRIZZLE IS POSSIBLE THIS MORNING. RANDOM AND PARTIAL SCATTERING OUT OF CLOUDS IS EXPECTED...BUT MOST LIKELY BETWEEN 18-00Z TODAY. CLOUDS WILL REFILL THE COASTAL BASIN THIS EVENING THROUGH TONIGHT AT ABOUT THE SAME LEVEL. A FEW LIGHT SHOWERS ARE POSSIBLE ON COASTAL MOUNTAIN SLOPES THIS AFTERNOON AND EVENING. SOME COASTAL SLOPE TERRAIN WILL BE OBSCURED AT TIMES IN CLOUDS AND FOG...MAINLY BETWEEN 2500-4500 FEET THIS MORNING AND AGAIN TONIGHT. WESTERLY WINDS WILL CONTINUE TO GUST AROUND 40 MPH THROUGH MOUNTAIN PASSES AND ADJACENT DESERT SLOPES THROUGH TONIGHT. && .MARINE... STRONG NORTHWEST WINDS AND A VERY SHORT PERIOD WIND SWELL WILL DEVELOP IN THE OUTER COASTAL WATERS THIS AFTERNOON AND EVENING AND CONTINUE OVERNIGHT. A FEW GUSTS WILL REACH 25 KT WHILE COMBINED SEAS UP TO 7 FEET ARE EXPECTED...ESPECIALLY AROUND SAN CLEMENTE ISLAND. WINDS AND SEAS WILL DIMINISH SATURDAY MORNING. && .SGX WATCHES/WARNINGS/ADVISORIES... CA...NONE PZ...SMALL CRAFT ADVISORY FOR THE OUTER WATERS FROM NOON FRIDAY TO 5 AM SATURDAY. && PUBLIC...JAD AVIATION/MARINE...MM
Hazardous weather outlook, May 17, 4:00 AM PDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 400 AM PDT FRI MAY 17 2013 CAZ055-056-058-060>062-180200- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 400 AM PDT FRI MAY 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOUNTAINS AND DESERTS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. WESTERLY WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 45 MPH THROUGH THE MOUNTAIN PASSES AND INTO THE DESERTS LATE TODAY THROUGH THIS EVENING...SLOWLY DECREASING AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. PZZ775-180200- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 400 AM PDT FRI MAY 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OUTER WATERS NEAR SAN CLEMENTE ISLAND. .DAY ONE...TODAY AND TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT BEGINNING AT NOON TODAY IN THE OUTER COASTAL WATERS FOR WIND GUSTS TO 25 KNOTS AND CHOPPY 5 TO 7 FOOT SEAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH 5 PM FRIDAY IN THE OUTER COASTAL WATERS FOR WIND GUSTS TO 25 KNOTS AND CHOPPY 5 TO 7 FOOT SEAS. SUNDAY THROUGH WEDNESDAY...A LONG PERIOD SOUTH SWELL WILL BRING SEVERAL DAYS OF ABOVE AVERAGE SURF AND DANGEROUS RIP CURRENTS. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. JAD
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 8:45 PM PDT | Small Craft Advisory for Winds | SGX | 6 hr | |
| May 17, 3:04 AM PDT | Small Craft Advisory | SGX | 26 hr |
Nearby
Wind Advisories in California, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.